# SDR ASAA11510198

- Difficulty date: August 2, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 14,935 hours, 4,594 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 1296663
- Part serial: 13456
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 10,934 hours, 3,538 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB HAD A DUCT PRESSURE SPLIT IN EXCESS OF 20 PSI.  CLIMB AT FLIGHT LEVEL 350 N1 100.9 PERCENT WING & ENGINE ANTI ICE OFF ISOLATION VALVE AUTO PACK SWITCHES AUTO BLEED AIR SWITCHES ON LEFT BLEED AIR DUCT PRESSURE 42 PSI RIGHT BLEED AIR DUCT PRESSURE 21 PSI.  PERFORM ENG NR 2 BLEED AIR SYS HEALTH CK REF MM 36 11 00 NO DEFECTS NOTED.  PERFORM FIM TASK 38 10 00 STEP F(1) THRU (33)A NO DEFECTS NOTED.  REPLACED 450 THERMOSTAT REF MM36 11 05 AND PRECOOLER CONTROL VALVE SENSOR REF MM 36 12 03.  NO LEAKS NOTED.  PERFORM ENGINE BLEED OPS CHECK REF MM 36 11 00 710 801.  OPS CHECK GOOD.
